MAUDE Adverse Event Report: CHOICESPINE LLC CHOICESPINE BLACKHAWK¿ TI CERVICAL SPACER SYSTEM; BLACKHAWK TI LORDOTIC STERILE 16WX14DX6H

CHOICESPINE LLC CHOICESPINE BLACKHAWK¿ TI CERVICAL SPACER SYSTEM; BLACKHAWK TI LORDOTIC STERILE 16WX14DX6H
Model Number S-TT10-1614606
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the surgeon may not have fully deploying the anchors.The anchor backout seen may be due to insufficient or incomplete locking of the cam.If the anchors are not fully deployed, the cam will be unable to rotate to the locked position.In cases where patients have hard or dense bone, anchor deployment may require increased malleting force.Choicespine has included single anchor deployment instruments in the set that should assist in fully deploying anchors in these situations.Choicespine will continue to closely monitor clinical usage of the device.
 
Event or Problem Description
Dr.(b)(6) did a revision case on (b)(6) 2023 from the original case on (b)(6) 2023 (complaint (b)(4) ).Dr.(b)(6) used general hospital instrumentation to remove the blade that was backing out of the cage.He was able to get the blade fully removed while removing the blade he also removed the cam from the cage.Dr.(b)(6) left the original implant in with one blade deployed.

Brand Name
CHOICESPINE BLACKHAWK¿ TI CERVICAL SPACER SYSTEM
Common Device Name
BLACKHAWK TI LORDOTIC STERILE 16WX14DX6H
Manufacturer (Section D)
CHOICESPINE LLC
400 erin drive
knoxville 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxvile TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key16918268
Report Number3005819474-2023-00006
Device Sequence Number6805654
Product Code OVE
UDI-Device Identifier00840996182256
UDI-Public00840996182256
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203311
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-TT10-1614606
Device Lot Number9937-80
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale